| Model Number |
6947M62 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Correction: b1, b2, b5, d6b, h1, h6 (annex b, annex f) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the high voltage portion of the right ventricular (rv) coil and superior vena cava (svc) coil were suspected to be fractured.The rv lead exhibited t-wave oversensing (twos).It was also noted that the rv exhibited high out of range (oor) pacing, defibrillation, and svc impedance measurements.The rv lead was explanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtma1d4 crt-d implanted: (b)(6) 2019 97800 unirary stim ipg implanted: (b)(6) 2025 978b128 unirary stim lead implanted: (b)(6) 2025 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the high voltage portion of the right ventricular (rv) coil and superior vena cava (svc) coil were suspected to be fractured.The rv lead exhibited t-wave oversensing (twos).It was also noted that the rv exhibited high out of range (oor) pacing, defibrillation, and svc impedance measurements.The rv lead remains in use.No patient complications have been reported as a result of this event.